Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 11-26 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Akkus I, Kilic E, Omur N. Diophantine Equations Related with Linear Binary Recurrences. IJMSI 2022; 17 (1) :11-26
URL: http://ijmsi.ir/article-1-1319-en.html
In this paper we find all solutions of four kinds of the Diophantine equations
~x^{2}pm V_{t}xy-y^{2}pm x=0text{ and}~x^{2}pm V_{t}xy-y^{2}pm y=0,
for an odd number $t$, and,
~x^{2}pm V_{t}xy+y^{2}-x=0text{ and}text{ }x^{2}pm V_{t}xy+y^{2}-y=0,
for an even number $t$, where $V_{n}$ is a generalized Lucas number. This paper continues and extends a previous work of Bahramian and Daghigh.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb